0
2013
Impact Factor

Mohand Boukhelifa

BP 32 El Alia, 16 111 Bab-Ezzouar, Algeria
Institut de Mathematiques, USTHB

Publications:

Kessi A., Boukhelifa M.
Fourth-Order Differential Equations with Integer Indices of Fuchs
2001, vol. 6, no. 4, pp.  449-453
Abstract
We study the differential equations of fourth order, in the polynomial class. We give the list of equations of this type, whose the indices of Fuchs are integers, then equations who can be with fixed critical points.
Citation: Kessi A., Boukhelifa M.,  Fourth-Order Differential Equations with Integer Indices of Fuchs, Regular and Chaotic Dynamics, 2001, vol. 6, no. 4, pp. 449-453
DOI:10.1070/RD2001v006n04ABEH000189

Back to the list